English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Tameness on the boundary and Ahlfors' measure conjecture

MPS-Authors
/persons/resource/persons235093

Souto,  Juan
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Souto, J., Brock, J., Bromberg, K., & Evans, R. (2003). Tameness on the boundary and Ahlfors' measure conjecture. Publications Mathématiques. Institut DE Hautes Études Scientifiques, 98, 145-166.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3231-C
Abstract
There is no abstract available